Alert archive / Iowa / Freeze Warnings in 2007
Freeze Warning 2, NWS Quad Cities, IA
NWS Quad Cities, IA issued this freeze warning at Oct 27, 2007, 3:05 PM CDT for 21 counties in Iowa; 13 counties in Illinois; Clark County, Scotland County, Missouri. It took effect at Oct 28, 2007, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2007, 3:05 PM CDT (20:05 UTC)
- In effect from
- Oct 28, 2007, 1:00 AM CDT
- Expired
- Oct 28, 2007, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Quad Cities, IA
All 36 counties
Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Des Moines County, IA, Dubuque County, IA, Henry County, IA, Iowa County, IA, Jackson County, IA, Jefferson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Lee County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Bureau County, IL, Carroll County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, Jo Daviess County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Warren County, IL, Whiteside County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 41 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.1 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDVN 272005 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 305 PM CDT SAT OCT 27 2007 ...FREEZING TEMPERATURES EXPECTED TONIGHT... .THE AREAS FIRST WIDESPREAD FREEZE WILL OCCUR TONIGHT AS HIGH PRESSURE MOVES INTO EASTERN IOWA. CLEAR SKIES AND LIGHT WINDS ASSOCIATED WITH THE HIGH WILL CREATE IDEAL CONDITIONS FOR FREEZING TEMPERATURES OVER THE AREA...PUTTING AN END TO THE GROWING SEASON. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-280415- /O.NEW.KDVN.FZ.W.0002.071028T0600Z-071028T1400Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 305 PM CDT SAT OCT 27 2007 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. TEMPERATURES SHOULD FALL BELOW FREEZING FOR SEVERAL HOURS LATE TONIGHT. BY SUNDAY MORNING TEMPERATURES ARE EXPECTED TO RANGE FROM THE MIDDLE AND UPPER 20S OVER EASTERN IOWA AND NORTHWEST ILLINOIS...TO AROUND 30 IN WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL ANY SENSITIVE VEGETATION THAT IS STILL GROWING OUTDOORS. IF YOU WISH TO PROTECT PLANTS FROM THE FREEZING TEMPERATURES...THEY SHOULD BE COVERED...OR BROUGHT INDOORS IF POSSIBLE. $$
3 follow-up statements
000 WWUS73 KDVN 280152 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 852 PM CDT SAT OCT 27 2007 ...FREEZING TEMPERATURES EXPECTED TONIGHT... .THE AREAS FIRST WIDESPREAD FREEZE WILL OCCUR TONIGHT AS HIGH PRESSURE MOVES INTO EASTERN IOWA. GENERALLY CLEAR SKIES AND LIGHT WINDS ASSOCIATED WITH THE HIGH WILL CREATE IDEAL CONDITIONS FOR FREEZING TEMPERATURES OVER THE AREA...PUTTING AN END TO THE GROWING SEASON. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-281000- /O.CON.KDVN.FZ.W.0002.071028T0600Z-071028T1400Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 852 PM CDT SAT OCT 27 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. TEMPERATURES SHOULD FALL BELOW FREEZING FOR SEVERAL HOURS LATE TONIGHT. BY SUNDAY MORNING TEMPERATURES ARE EXPECTED TO RANGE FROM THE MIDDLE AND UPPER 20S OVER EASTERN IOWA AND NORTHWEST ILLINOIS...TO AROUND 30 IN WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL ANY SENSITIVE VEGETATION THAT IS STILL GROWING OUTDOORS. IF YOU WISH TO PROTECT PLANTS FROM THE FREEZING TEMPERATURES...THEY SHOULD BE COVERED... OR BROUGHT INDOORS IF POSSIBLE. $$
000 WWUS73 KDVN 280820 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 320 AM CDT SUN OCT 28 2007 ...FREEZING TEMPERATURES EXPECTED THIS MORNING... .LIGHT WINDS AND CLEAR SKIES ARE ALLOWING TEMPERATURES TO FALL NEAR OR BELOW FREEZING THIS MORNING. THE WIDESPREAD FREEZE WILL END THE GROWING SEASON ACROSS THE AREA. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-281400- /O.CON.KDVN.FZ.W.0002.000000T0000Z-071028T1400Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 320 AM CDT SUN OCT 28 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. TEMPERATURES WILL FALL NEAR OR BELOW FREEZING EARLY THIS MORNING ACROSS THE AREA...CREATING WIDESPREAD FROST AS WELL AS A KILLING FREEZE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL ANY SENSITIVE VEGETATION THAT IS STILL GROWING OUTDOORS. IF YOU WISH TO PROTECT PLANTS FROM THE FREEZING TEMPERATURES...THEY SHOULD BE COVERED... OR BROUGHT INDOORS IF POSSIBLE. $$ MAYES
000 WWUS73 KDVN 281350 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 850 AM CDT SUN OCT 28 2007 ...FREEZE WARNING EXPIRES... .THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AT 9 AM. WITH ALL PORTIONS OF THE AREA FALLING BELOW FREEZING THIS MORNING...THIS ENDS THE ISSUANCE OF FROST ADVISORIES AND FREEZE WARNINGS FOR THE FALL SEASON. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-281500- /O.EXP.KDVN.FZ.W.0002.000000T0000Z-071028T1400Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 850 AM CDT SUN OCT 28 2007 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AT 9 AM CDT THIS MORNING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this freeze warning went out at Oct 27, 2:57 PM CDT, 8 minutes earlier.
Area forecast discussion, Oct 27, 2:57 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
257 PM CDT SAT OCT 27 2007
.SYNOPSIS...
UPPER RIDGE WAS LOCATED FROM TEXAS NW THROUGH THE CENTRAL ROCKIES
INTO THE PACIFIC NW THIS MORNING. THIS PLACED THE REGION UNDER
FAST NW FLOW. A MID LEVEL S/W MOVING THROUGH THE NORTH CENTRAL
U.S. HAS FINALLY EJECTED THE CUTOFF LOW NORTHEAST THROUGH THE
EASTERN GREAT LAKES. COLD AIR ADVECTION ON THE BACK SIDE OF THE
CUTOFF HAS PULLED THE H8 0C LINE AS FAR SOUTH A SRN MN THIS
MORNING. AT THE SURFACE HIGH PRESSURE RIDGE WAS LOCATED OVER THE
CENTRAL AND NORTHERN PLAINS WITH GUST NW WINDS EAST OF THE HIGH
THROUGH THE MID MS VALLEY. CLOUDS/PCPN ASSOCIATED WITH THE
REMNANTS OF THE DEPARTING CUTOFF...HAD MOVED WELL EAST OF THE CWA
BY MID DAY.
&&
.SHORT TERM...TONIGHT AND SUNDAY...
TEMPERATURES TONIGHT AND THE NEED FOR HEADLINES IS MAIN FOCUS OF
THE NEAR TERM FORECAST. THE SURFACE HIGH IS FORECAST TO BE OVER
CENTRAL/EASTERN IA BY LATE TONIGHT. WITH THE MID LEVEL S/W MOVING
THROUGH THE EASTERN GREAT LAKES TONIGHT. THIS WILL PUT THE AREA
IN A REGION OF LARGE SCALE SUBSIDENCE...ENSURING CLEAR OR MOSTLY
CLEAR SKIES OVER THE CWFA. THERE IS SOME CONCERN ABOUT THE CU/SC
OVER FROM CENTRAL MN INTO ERN ND MOVING ACROSS THE NRN CWA.
HOWEVER THE CLOUDS HAVE BEEN DISSIPATING AS THEY MOVE SOUTHEAST SO
FAR TODAY...AND WITH THE SUBSIDENCE REGIME OVER THE REGION...THAT
TREND SHOULD CONTINUE. THE 12Z NAM 2M TEMPS AND DEWPOINTS WERE
RUNNING SEVERAL DEGREES TOO WARM OVER THE NORTHERN PLAINS THIS
MORNING COMPARED TO THE OBSERVED TEMP/DEW POINTS. FEEL THAT THIS
TREND WILL CONTINUE TONIGHT OVER THE MID MS VALLEY AS THE HIGH
MOVES INTO EASTERN IOWA. ALSO...LOCAL FORECAST TECHNIQUE RELATING
H8 TEMPS TO MIN SURFACE TEMPERATURES DURING RADIATION COOLING
EVENTS SUGGEST THAT THE CWA WILL SEE LOWS TONIGHT AT LEAST A
CATEGORY BELOW THE COLDEST GUIDANCE VALUES. THIS IS BASED ON H8
TEMPS OF -2C TO +1C BY 12Z SUNDAY. HAVE TAKEN THIS APPROACH AND
GONE WITH MINS IN THE MID 20S WEST NEAR THE CENTER OF HIGH TO
AROUND 30 IN THE SOUTHEAST. THESE TEMPS SUPPORT A FREEZE OVER THE
ENTIRE CWA...SO WILL GO WITH A FREEZE WARNING FOR TONIGHT AND
EARLY SUNDAY MORNING. FOR SUNDAY...LIGHT WINDS AND CLEAR SKIES ARE
EXPECTED. LIGHT WINDS LIMITING MIXING ALONG WITH A COLD START
SHOULD KEEP TEMPS FROM CLIMBING ABOVE THE MID 50S...SO WENT WITH
MAX TEMPS JUST UNDER THE COLDEST GUIDANCE VALUES. ..DLF..
.LONG TERM...
SUNDAY NIGHT THROUGH MONDAY NIGHT...AS SFC RIDGE SLIPS SOUTHEASTWARD
TOWARD THE OH RVR VALLY SUNDAY NIGHT...LIGHT RETURN FLOW WILL MAKE
FOR A MILDER NIGHT GENERALLY IN THE MID TO UPPER 30S...EXCEPT ARES
CLOSER/LINGERING LONGER TO VCNTY OF RIDGE AXIS WHICH COULD MEAN THE
COLDEST PORTION OF THE DVN CWA WOULD BE THE FAR EAST CENTRAL AND
ESPECIALLY THE SOUTHEASTERN CWA/WEST CENTRAL IL/ WITH LOWS
NEAR FREEZING OCCURRING JUST AFTER MIDNIGHT. OTHERWISE INCREASING
RETURN FLOW AND DEEPER MIXING IN SOUTHWESTERLY GRADIENT SHOULD MEAN
A RETURN TO THE 60S ON MON...WITH SOME LOCATIONS IN THE SOUTHWEST
PUSHING THE UPPER 60S. FAIR WX REGIME AND THERMAL MODERATION
CONTINUES INTO THE MON OVERNIGHT...AND EVEN THOUGH SFC WINDS SHOULD
DROP OFF SOME...ENOUGH OF A SOUTHERLY BREEZE MAINTENANCE AND SFC DPT
INCREASE TO KEEP TUE AM LOW TEMPS IN THE 40S/EXCEPT FOR SOME OF
THE COLD AIR DRAINAGE LOCALS/.
IN THE EXTENDED/TUE-SAT/...LATEST AVAILABLE MEDIUM RANGE MODELS
GENERALLY AGREE IN STRENGTH OF PRE-NORTHERN STREAM SYSTEM WARMING
ON TUE AND WINDY CONDITIONS...WITH THERMAL PROFILES AND MIXING
SOUTHERLY GRADIENT SUPPORTING HIGHS AROUND 70 OR EVEN WARMER IN MUCH
OF THE FCST AREA. THE 12Z GFS HAS JUMPED AHEAD OF IT/S EUROPEAN
COUNTERPARTS IN STRENGTH OF THIS DIGGING SYSTEM OVER THE GRT LKS
LATER TUE NIGHT AND WED AND FORMS A RATHER VIGOROUS LLVL CYCLONE OVER
LK SUPERIOR ON WED...WHILE THE UKMET AND ECMWF HAVE THE FEATURE
FURTHER TO THE NORTH NEAR HUDSON BAY. THUS IT LOOKS LIKE PHASING
ISSUES STILL ARE THERE BUT NET RESULT APPEARS TO BE CONTINUED SLOW
DOWN WITH ASSOCIATED FROPA PROCESS THROUGH THE LOCAL FCST AREA NOT
UNTIL LATER WED AND WILL TREND WED HIGH TEMPS UP SOME WITH DELAYED
LLVL CAA. SOUTHEAST CONUS AND LOWER MS RVR VALLEY RIDGING WILL ALSO
LOOK TO IMPEDE ANY MOISTURE RETURN UP INTO THIS FROPA AND WILL
MAINTAIN DRY FCST FOR NOW. FEEL POST FRONTAL PRECIP WILL STAY JUST TO
THE NORTH AND NORTHEAST WED NIGHT. ALL MODELS HAVE SEASONABLY ROBUST
SFC RIDGE BUILDING DOWN ACRS THE WESTERN GRT LKS LATE WED NIGHT AND
THU...BUT HOW FAR SOUTH THIS HIGH WILL MAKE IT STILL A MODEL
DIFFERENCE. THE 12Z GFS AND UKMET IMPLANT IT ENOUGH FOR A FAIR WX
REGIME THROUGH AT LEAST FRI NIGHT...WHILE THE ECMWF/S FURTHER NORTH
RIDGE AXIS COULD ALLOW SOUTHERN STREAM DISTURBANCE TO INDUCE OVER-
RUNNING CLOUDS AND SOME LIGHT PRECIP OVER THE SOUTHERN THIRD OF THE
CWA THU INTO THU EVENING. WHILE NOT DISCOUNTING THE ECMWF...FOR NOW
WILL GO DRY AND TREND WITH COOLING WITH NORTH-NORTHEAST LLVL FETCH
FOR THU.
AS MODELS CONTINUE TO PROPAGATE A LARGE PIECE OF GULF OF AK WAVE
ENERGY INLAND IN DOMINANT NORTHERN STREAM OVER THE WEEKEND...LARGE
DIFFERENCES IN EXTENT OF PHASING AND TIMING IN THE GFS ENSEMBLES...
RUN-TO-RUN CONSISTENCY...AND DIFFERENCES FROM THE EUROPEAN MODELS
MAKE FOR UNCERTAINTY. DO LIKE THE ECMWF/S ENERGY PLACEMENT AND
HANDLING OF PHASING...BUT WOULD PREFER TO SLOW IT DOWN CLOSER THE
THE 12Z GFS TIMING OF ARRIVAL OF UPPER FEATURE AND ASSOCIATED SFC
FRONT. THIS WOULD TARGET THE SAT INTO SAT NIGHT TIME FRAME AND WILL
INTRODUCE LOW CHC POPS FOR NOW. DEPENDING ON HOW THE SYSTEM DEVELOPS
AND LIKE THE PREVIOUS SHIFT STATED...THERE ARE SOME SIGNALS OF A COLD
ENOUGH CONVEYOR WRAPPING IN ON SYSTEMS BACKSIDE FOR A POTENTIAL MIXED
PRECIP SCENARIO IN OR ESPECIALLY JUST THE NORTHWEST OF THE DVN CWA BY
LATE NEXT SAT NIGHT OR SUNDAY. WILL BE INTERESTING TO SEE HOW FURTHER
RUNS HANDLE THIS STILL MUDDLED PICTURE FOR THE FALL-BACK WEEKEND.
..12..
&&
.AVIATION...
VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD AS HIGH PRESSURE
SLIDES EAST ACROSS THE REGION TONIGHT AND EARLY SUNDAY. GUSTY NW
WINDS WILL SUBSIDE QUICKLY BY LATE THIS AFTERNOON AND THEN BECOME
LIGHT AND VARIABLE FROM LATE THIS EVENING THROUGH MID-DAY SUNDAY.
..DLF..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FREEZE WARNING FROM 1 AM TO 9 AM CDT SUNDAY FOR BENTON-BUCHANAN-
CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-IOWA-
JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-LINN-LOUISA-
MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...FREEZE WARNING FROM 1 AM TO 9 AM CDT SUNDAY FOR BUREAU-CARROLL-
HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.
MO...FREEZE WARNING FROM 1 AM TO 9 AM CDT SUNDAY FOR CLARK-SCOTLAND.
&&
DLF/12Hazardous weather outlook, Oct 27, 4:57 AM CDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 457 AM CDT SAT OCT 27 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-281000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA- JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL- MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA- STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL- 457 AM CDT SAT OCT 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A KILLING FREEZE IS EXPECTED AFTER MIDNIGHT TONIGHT...WITH THE BEST CHANCES ALONG AND NORTH OF U.S. HIGHWAY 34. TEMPERATURES AT OR BELOW 28 DEGREES ARE EXPECTED FOR EXTENDED PERIODS...KILLING EXISTING AND UNCOVERED TENDER VEGETATION. FROST IS EXPECTED SOUTH OF U.S. HIGHWAY 34 TONIGHT...ON EXPOSED SURFACES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. 50/NICHOLS
Nearby
Freeze Warnings in Iowa, 2007Freeze Warnings in Illinois, 2007Freeze Warnings in Missouri, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.